Welcome! Log in or Register

Lemsip Max Cold & Flu Capsules

  • image
£3.99 Best Offer by: halfpriceperfumes.co.uk See more offers
1 Review

Brand: Lemsip / Type: Cold & Flu / Capsules / Dosage Form: Capsules

  • Write a review >
    How do you rate the product overall? Rate it out of five by clicking on one of the hearts.
    What are the advantages and disadvantages? Use up to 10 bullet points.
    Write your reviews in your own words. 250 to 500 words
    Number of words:
    Write a concise and readable conclusion. The conclusion is also the title of the review.
    Number of words:
    Write your email adress here Write your email adress

    Your dooyooMiles Miles

    1 Review
    Sort by:
    • More +
      29.04.2011 11:41
      Very helpful
      (Rating)
      5 Comments

      Advantages

      Disadvantages

      A product that brings relief for the symptoms of colds and flu

      Colds and flu!! whoever created them wants shooting, there is nothing worse than trying to get on with your normal daily routine whilst suffering from any of these. I'm sure everyone at some point has gone through the horrible dreaded symptoms of runny eyes, runny nose, sneezing, headaches and just generally feeling like c**p. That's why they created medicine's like Lemsip Max Strength Cold and Flu Capsules.


      Lemsip

      Lemsip are well known for their cold and flu remedies, they produce quite a wide range to suit your needs.

      The original range consisting of hot drinks and cough medicines.
      The max range consisting of lemon flavor hot drinks, lemon flavor tablets, capsules, all night tablets, daytime tablets, day and night tablets and direct sachets.
      The sinus range consisting of max sinus capsules and max sinus hot drinks, available in lemon or menthol flavours.

      Lemsip Max Strength Cold and Flu Capsules

      These capsules come in a box of two blister packs containing eight tablets each, along with a patient information leaflet. They are yellow and red in color and are made for you to take, in order to relieve the symptoms of cold and flu.

      How to take and how much to take

      These capsules are to be taken orally, swallowed whole with water and not chewed. For adults and children over 12 years, two capsules should be taken every four hours. It is important not to exceed the stated dose which is no more than eight capsules in 24 hours. For children aged 6 to 12 years, one capsule should be taken every four hours again it is important not to exceed the stated dose which in this case is four capsules in 24 hours. Children under 6 years should not be given these capsules.

      Ingredients (per capsule)

      Paracetamol 500 mg - the action is Analgesic and antipyretic - which relieves, headache, sore throat, fever, body aches and pains.
      Phenylephrine hydochloride 6.1 mg - the action is Decongestant - which relieves, blocked nose.
      Caffeine 25 mg - the action is Stimulant - which relieves, tiredness and sleepiness.

      These capsules also contain tartrazine (E102)

      Warnings

      As these capsules contain paracetamol, it is very important no other product containing paracetamol is taken whilst you are taking these. In the event of an overdose, medical advice should be sought immediately even if you appear and feel well.
      Keep out of reach and sight of children.
      Do not take these capsules if you are allergic to any of the ingredients, if you have heart disease, if you have high blood pressure, overactive thyroid gland, have a peptic ulcer or if you are taking or have taken MAOI's (antidepressants) within 14 days.

      The capsules should not be stored above 25 degrees Celsius and do remember that the patient information leaflet, should be read before you start taking any of the capsules.

      Lemsip max strength cold and flu capsules can be purchased from most chemists and drugstores, you can expect to pay around £3.00 for a box of 16 capsules.


      My experience

      I've always trusted in Lemsip as far as colds and flu are concerned. Since I was a child I remember taking lemsip powders made up into hot lemon drinks, that incidentally, I hated the taste of, I always had to have sugar added to sweeten the sour tasting drink. Now if and when I smell hot lemon, I always associate it with feeling ill. I appreciate that now, lemsip products can be taken in different forms. I usually stock up on lemsip products if anyone shows signs of a cold or flu. My favorite being the cold and flu capsules. They obviously don't taste of anything as they are swallowed with water, they don't smell of anything either.

      I find these capsules do take a while to kick in, well at least for me anyway, my husband on the other hand seems to feel the effects of these capsules a lot sooner than I do, but I generally put this down to the amount of other different medication I take on a regular basis. I have checked with my doctor and it is safe for me to take these capsules, they just seem to take a little bit longer to work for me. I find once the capsules have kicked in, they do an ok job of relieving the symptoms, but that relief soon wears off I find. I havn't noticed any side effects from these capsules and I guess I would recommend them but I wouldn't say they were the best for relieving the symptoms of colds and flu.

      I am yet to find the best cold and flu remedy, so for now I'll stick with my annual flu jab and hope for the best. I'm giving these Lemsip Max Cold and Flu Capsules 3 stars because they work somewhat slowly and the relief is quick to wear off.

      Thank you for reading my review which is also posted on Ciao

      Comments

      Login or register to add comments
    • Product Details

      If you're looking for something effective to deal with a heavy cold and something that's convenient to take when you just have to keep going, try these handy capsules / They're a quick way to get effective relief from symptoms such as headache, body aches, blocked nose, fever, and sore throat / They contain a painkiller, decongestant and also caffeine, for an added boost of get up and go.